# SDR HALA2016031500081

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,598 hours, 9,738 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS OFF, EICAS MSG ON DESCENT.  RESET TCAS C/B, OPS CHECK OK IAW AMM 34-45-00.
